For a (possibly) more complete list, I would refer you to Google Scholar. You my also find the listing on MathSciNet useful. Most of the documents below have open access links to preprints on the web or on the arXiv.

10 results
[10]P. Azimzadeh, E. Bayraktar, G. Labahn, "Convergence of approximation schemes for weakly nonlocal second order equations", In arXiv preprint arXiv:1705.02922, 2017. [arXiv] [pdf] [bibtex]
[9]P. Azimzadeh, "A fast and stable test to check if a weakly diagonally dominant matrix is an M-matrix", In arXiv preprint arXiv:1701.06951, 2017. [arXiv] [pdf] [bibtex]
[8]P. Azimzadeh, "A zero-sum stochastic differential game with impulses, precommitment, and unrestricted cost functions", In Appl. Math. Optim. (to appear), 2017. [arXiv] [pdf] [bibtex]
[7]P. Azimzadeh, P. A. Forsyth, "Weakly chained matrices, policy iteration, and impulse control", In SIAM J. Numer. Anal., vol. 54, no. 3, pp. 1341–1364, 2016. [arXiv] [pdf] [bibtex] [doi]
[6]P. Azimzadeh, T. Carpenter, "Fast Engset computation", In Oper. Res. Lett., vol. 44, no. 3, pp. 313–318, 2016. [arXiv] [pdf] [pypi] [github] [bibtex] [doi]
[5]P. Azimzadeh, P. A. Forsyth, "The existence of optimal bang-bang controls for GMxB contracts", In SIAM J. Financial Math., vol. 6, no. 1, pp. 117–139, 2015. [arXiv] [pdf] [bibtex] [doi]
[4]P. Azimzadeh, P. A. Forsyth, K. R. Vetzal, "Hedging costs for variable annuities under regime-switching", Chapter in Hidden Markov models in finance, Springer, New York, vol. 209, pp. 133–166, 2014. [bibtex] [doi]
[3]Parsiad Azimzadeh, "Hedging costs for variable annuities", Master's thesis, University of Waterloo, 2013. [pdf] [bibtex]
[2]T. Carpenter, S. Singla, P. Azimzadeh, S. Keshav, "The impact of electricity pricing schemes on storage adoption in Ontario", In Proceedings of the 3rd International Conference on Future Energy Systems: Where Energy, Computing and Communication Meet, pp. 18, 2012. [bibtex] [doi]
[1]M. J. Best, S. Mottishaw, C. Mustard, M. Roth, P. Azimzadeh, A. Fedorova, A. Brownsword, "Schedule data, not code", In Proceedings of the 3rd USENIX Workshop on Hot Topics on Parallelism (HotPar’11), 2011. [bibtex]